skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

2019
Cardone, G., and J.. L. Woukeng, "Corrector problem in the deterministic homogenization of nonlinear elliptic equations", APPLICABLE ANALYSIS, vol. 98, pp. 118–135, 2019.
Cardone, G., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction–diffusion equations", Nonlinear Analysis, Theory, Methods and Applications, vol. 188, pp. 236-264, 2019.
Cardone, G., and A. Khrabustovskyi, ii, "δ′-interaction as a limit of a thin Neumann waveguide with transversal window", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 473, pp. 1320–1342, 2019.
2018
Cardone, G., T.. DURANTE, and S.. A. Nazarov, "Embedded eigenvalues of the Neumann problem in a strip with a box-shaped perturbation", JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 112, pp. 1–40, 2018.
Bunoiu, R.., G. Cardone, and S.A.. Nazarov, "Scalar problems in junctions of rods and a plate II. Self-adjoint extensions and simulation models", ESAIM: Mathematical Modelling and Numerical Analysis, vol. 52, no. 2, pp. 481-508, 2018.
Bunoiu, R.., G. Cardone, and S.. A. Nazarov, "Scalar problems in junctions of rods and a plate. II. Self-adjoint extensions and simulation models.", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, 2018.
2017
Bunoiu, R., and G. Cardone, "Bingham flow in porous media with obstacles of different size", MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 40, pp. 4514–4528, 2017.
Bakharev, F., G. Cardone, S. Nazarov, and J. Taskinen, "Effects of Rayleigh Waves on the Essential Spectrum in Perturbed Doubly Periodic Elliptic Problems", INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 88, pp. 373–386, 2017.
Cardone, G., and A.. Khrabustovskyi, "Spectrum of a singularly perturbed periodic thin waveguide", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 454, pp. 673–694, 2017.
Cardone, G., T. Durante, and SA. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 263, pp. 1387–1418, 2017.
Buttazzo, G., G. Cardone, and SA. Nazarov, "Thin Elastic Plates Supported over Small Areas. II: Variational-Asymptotic Models", JOURNAL OF CONVEX ANALYSIS, vol. 24, 2017.
Buttazzo, G.., G. Cardone, and S.A.. Nazarov, "Thin elastic plates supported over small areas II. Variational-asymptotic models", Journal of Convex Analysis, vol. 24, no. 3, 2017.
2016
Borisov, D., G. Cardone, and T. Durante, "Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve", PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 146, pp. 1115–1158, 2016.
Buttazzo, G., G. Cardone, and SA. Nazarov, "Thin Elastic Plates Supported over Small Areas. I: Korn's Inequalities and Boundary Layers", JOURNAL OF CONVEX ANALYSIS, vol. 23, pp. 347–386, 2016.
2015
Cardone, G., and A. Khrabustovskyi, "Neumann spectral problem in a domain with very corrugated boundary", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 259, pp. 2333–2367, 2015.
Cardone, G., SA. Nazarov, and J. Taskinen, "Spectra of open waveguides in periodic media", JOURNAL OF FUNCTIONAL ANALYSIS, vol. 269, pp. 2328–2364, 2015.
2014
Borisov, D., G. Cardone, and T. Durante, "Norm-resolvent convergence for elliptic operators in domain with perforation along curve", COMPTES RENDUS MATHEMATIQUE, vol. 352, pp. 679–683, 2014.
Bunoiu, R., G. Cardone, and SA. Nazarov, "SCALAR BOUNDARY VALUE PROBLEMS ON JUNCTIONS OF THIN RODS AND PLATES", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 48, pp. 1495–1528, 2014.
2013
Cardone, G., "Asymptotic analysis of an eigenvalue in the discrete spectrum of a quantum waveguide", AIP CONFERENCE PROCEEDINGS, vol. 1558, pp. 1809–1812, 2013.
Cardone, G., SA. Nazarov, and K. Ruotsalainen, "BOUND STATES OF A CONVERGING QUANTUM WAVEGUIDE", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 47, pp. 305–315, 2013.
Cardone, G., SE. Pastukhova, and C. Perugia, "Estimates in homogenization of degenerate elliptic equations by spectral method", ASYMPTOTIC ANALYSIS, vol. 81, pp. 189–209, 2013.
Bunoiu, R.., G. Cardone, and C. Perugia, Modelling and Simulation in Fluid Dynamics in Porous Media, , vol. 28, New York Dordrecht Heidelberg – USA, Springer, pp. 109–, 2013.
Bunoiu, R.., G. Cardone, and C. Perugia, "Unfolding method for the homogenization of Bingham flow", Modelling and Simulation in Fluid Dynamics in Porous Media, vol. 28, New York Dordrecht Heidelberg London, Springer, pp. 109–123, 2013.
Borisov, D., G. Cardone, L. Faella, and C. Perugia, "Uniform resolvent convergence for strip with fast oscillating boundary", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 255, pp. 4378–4402, 2013.
Borisov, D., R. Bunoiu, and G. Cardone, "Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 64, pp. 439–472, 2013.

Pages